`a`
Journal of Modern Dynamics (JMD)
 

Logarithm laws for unipotent flows on hyperbolic manifolds
Pages: 447 - 476, Volume 11, 2017

doi:10.3934/jmd.2017018      Abstract        References        Full text (312.8K)           Related Articles

Shucheng Yu - Department of Mathematics, Boston College, Chestnut Hill, MA 02467-3806, United States (email)

1 L. Ahlfors, On the fixed points of Möbius tranformations in $\mathbbR^n$, Annales Academiae, 10 (1985), 15-27.       
2 J. Athreya, Logarithm laws and shrinking target properties, Proc. Indian Acad. Sci. Math. Sci., 119 (2009), 541-557.       
3 J. Athreya, Cusp excursions on parameter spaces, J. London Math. Soc., 87 (2013), 741-765.       
4 J. Athreya and G. Margulis, Logarithm laws for unipotent flows. I, J. Mod. Dyn., 3 (2009), 359-378.       
5 J. Athreya and G. Margulis, Logarithm laws for unipotent flows. II, J. Mod. Dyn., 11 (2017), 1-16.       
6 A. Borel, Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem, J. Differential Geometry, 6 (1972), 543-560.       
7 J. Elstrodt, F. Grunewald and J. Mennicke, Vahlen's group of Clifford matrices and spingroups, Math. Z., 196 (1987), 369-390.       
8 J. Elstrodt, F. Grunewald and J. Mennicke, Kloosterman sums for Clifford algebras and a lower bound for the positive eigenvalues of the Laplacian for congruence subgroups acting on hyperbolic spaces, Invent. Math., 101 (1990), 641-685.       
9 H. Garland and M. S. Raghunathan, Fundamental domains for lattices in $(\mathbbR)$-rank 1 semi-simple groups, Ann. of Math., 92 (1970), 279-326.       
10 P. Garrett, Harmonic analysis on spheres, http://www.math.umn.edu/~garrett/m/mfms/notes_2013-14/09_spheres.pdf.
11 V. Gritsenko, Arithmetic of quaternions and Eisenstein Series, translation in J. Soviet Math., 52 (1990), 3056-3063.       
12 D. Kelmer and A. Mohammadi, Logarithm laws for one parameter unipotent flows, Geom. Funct. Anal., 22 (2012), 756-784.       
13 D. Y. Kleinbock and G. A. Margulis, Logarithm laws for flows on homogeneous spaces, Invent. Math., 138 (1999), 451-494.       
14 A. W. Knapp, Lie Groups Beyond an Introduction, Second Edition, Progress in Mathematics, vol. 140, Birkhäuser, Boston, 2002.       
15 R. P. Langlands, On the Functional Equations Satisfied by Eisenstein Series, Lecture Notes in Math., SLN 544, Berlin-Heidelberg-New York, 1976.       
16 J. R. Parker, Hyperbolic spaces, Jyväskylä Lectures in Mathematics 2, 2008.
17 C. D. Sogge, Oscillatory integrals and spherical harmonics, Duke Math. J., 53 (1986), 43-65.       
18 D. Sullivan, Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics, Acta Math., 149 (1982), 215-237.       
19 T. Ton-That, Lie group representations and harmonic polynomials of a matrix variable, Trans. Amer. Math. Soc., 216 (1976), 1-46.       
20 G. Warner, Selberg's trace formula for non-uniform lattices: The $\mathbbR$-rank one case, in Studies in Algebra and Number Theory, Adv. in Math. Suppl. Stud., 6, Academic Press, New York-London, 1979, 1-142.       

Go to top